Stopped Taking B12 Injections — Tinnitus Extremely Loud

Discussion in 'Support' started by KennethS, Mar 8, 2019.

    1. KennethS
      Confused

      KennethS Member

      Tinnitus Since:
      2007 ~ 2009
      Cause of Tinnitus:
      Unknown? - Firing Gun without Earpro.
      Hello, Longtime Stalker Here.
      16 years of age.
      First Post. Pardon this post. I'm not sure exactly where to put it and I'm very tired.

      I'll try to make this easy to read.
      So essentially, I've had tinnitus for as long as I can remember.
      I've always had very sensitive ears.
      I remember it very vividly after I had fired a 380. without hearing protection when I was about six or seven, I remember going deaf and hearing ringing and ever since just had it, might of had it since birth although.

      I don't really understand, everyone in my family has been able to fire rifles and handguns and all of the above without any disturbances or backlash, they don't seem to be very bothered by tinnitus either.
      I used to withstand noise before I shot the gun without ear protection.
      Now if someone drops a plate I naturally run out of the room and cover my ears and wait for the pain to go away and pray that horrible tinnitus doesn't set in afterwards.

      Anyways, my tinnitus is extremely odd. I'll explain some of my occurrences.

      Sometimes my my left or right ear will go deaf for multiple seconds making my tinnitus extremely loud.
      Sometimes one of my ears becomes extremely 'sensitive'? to noise almost, it's hard to explain.
      If it happens I immediately drop anything I'm doing and walk in circles like I'm insane, it's like a pressure almost, I want to say I get dizzy but it's not like I lose balance or anything, it's a very odd phenomenon.

      As if it gives me the illusion that my tinnitus gets louder but it really doesn't. Again, can't explain the feeling.

      I have not been diagnosed with anything.
      I haven't laid my ear on a pillow in an entire year.
      I've had multiple concussions, fractured forehead twice.
      But I don't remember tinnitus or hyperacusis until a few years down the line.

      I've always worn headphones, I used to play at 100% volume with no pain a few years back but now I play at like 10% and still have issues.

      I took a break from using headphones for about 3 weeks and it made by baseline tinnitus better for a while but eventually got really bad to where I had to wear headphones again and drown it out a bit, it afterwards made it better than before.

      For about four months I've been taking B12 injections every two weeks, first month was really nice actually, I felt like I was getting better.
      But then after that, my baseline tinnitus was terrible.
      I go to a chiropractic and they cracked my neck every two weeks as well.
      Actually the same day I'd get my injection.

      After a while, it was either.
      1: It's baseline and gets really bad half a week in.
      2: Really bad half for a week and a half and then it starts getting good.

      So this is about week five with no injections, I wake up, 2 hours of almost perfect silence. Can't notice tinnitus at all really, well I mean. you can but I try not to or else I get set on the loop.
      Then two hours after waking up it gets a bit irritating, to the point where you either get stuck on the loop naturally or I play some music from my speakers.
      After my playlist is over 30-40 minutes later, I turn it off and my tinnitus is getting bad.
      So yeah, I'm miserable at the moment, I wake up, 1 hour and 30 minutes of peace and then #10 hell for the rest of the day.

      It's been that way for about an entire week now.

      I'm not completely sure on what to do at this point, I'm scared to continue because I feel like those B12 shots were preventing my cells from degenerating at lightning speed or something.

      I'm super scared, anyone know what I can do?

      Thanks in advance, sorry for this wall of text but I like to be sorta thorough with my explanations.

      Thanks again, - KennethS
       
      • Hug Hug x 1
    2. Fally
      Bookworm

      Fally Member

      Tinnitus Since:
      6 years
      Cause of Tinnitus:
      no sure
      From someone that has the injections and has had for nearly ten years. My perception has always been that after about 4 weeks the injection wears off hence why it gets louder. Mine always gets louder by week 4 or 5 then when I have the injection again it drops. Mine has done that for years, I am not sure why but it's been a steady pattern. When it gets louder it usually alerts me to me needing a new injection.

      However I did notice my last injection actually made my tinnitus louder rather than softer so not sure what happened there.
       
    3. LukeYoung
      Stressed

      LukeYoung Member Benefactor

      Location:
      Toowoomba, Queensland, Australia
      Tinnitus Since:
      06/16
      Cause of Tinnitus:
      A loud Concert - Noise Exposure
      One thing I noticed, when I had my B12 injections (2 times a week for 3 weeks), my tinnitus slightly lowered.

      I haven’t had any injections since (2018). I think I am due again. I have been having lack of B12 symptoms again.

      As for your questions. Try listening to white noise through speakers rather than headphones.

      Hyperacusis is when you are sensitive to sounds. I still have it for certain sounds after 5 years of tinnitus. It got a lot better, as all sounds when I first got tinnitus were extremely loud.
       
Loading...

Share This Page